UGR
  |
> >
SEMIGRUPOS CONMUTATIVOS
(Ref. FQM-343)
15
September
2019
September 2019
<- ->
L M X J V S D
1
2 3 4 5 6 7 8
9 10 11 12 13 14 15
16 17 18 19 20 21 22
23 24 25 26 27 28 29
30

Scientific production


Search by:

Lista

Publication
J.C. Rosales Gonzalez, M.M. Branco and D. Torrão,  " Sets of positive integers closed under product and the number of decimal digits",  Journal of Number Theory, vol.147 , 1-13, 2015
A.M. Robles Pérez and J.C. Rosales Gonzalez,  "Frobenius pseudo-varieties in numerical semigroups",  Annali di Matematica Pura ed Applicata, vol.194 , 275-287, 2015
A. Assi, P.A. García Sánchez and I. Ojeda,  "Frobenius vectors, Hilbert series and gluings of affine semigroups",  Journal of Commutative Algebra, vol.7 , 317-335, 2015
F. Aguiló-Gost, P.A. García Sánchez and D. Llena Carrasco,  "On the number of L-shapes in embedding dimension four numerical semigroups",  Discrete Mathematics, vol.338 , 2168-2178, 2015
A.M. Robles Pérez and J.C. Rosales Gonzalez,  "The Frobenius problem for some numerical semigroups with embedding dimension equal to three",  Hacettepe Journal Of Mathematics And Statistics, vol.44 , 901-908, 2015
J.C. Rosales Gonzalez, M.B. Branco and D. Torrão,  "The Frobenius problem for Thabit numerical semigroups",  Journal of Number Theory, vol.155 , 85-99, 2015
J.I. Farrán and P.A. García Sánchez,  "The second Feng-Rao number for codes coming from inductive semigroups",  IEEE Transactions on Information Theory, vol.61 , 4938-4947, 2015
P.A. García Sánchez and C. Viola,  "When the catenary degree agrees with the tame degree in numerical semigroups of embedding dimension three",  Involve, vol.8 , 677-694, 2015

SICA last updated: 24/07/2019

Desarrollado por: